MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was not getting good leg coverage along with back coverage.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted products were discarded per hospital policy.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50928371
Report Number3006630150-2026-07174
Device Sequence Number15829778
Product Code LGW
UDI-Device Identifier08714729767725
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2218-50
Device Catalogue NumberSC-2218-50
Device Lot Number7157507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale